Table of Contents
Geometry
Volume 2013, Article ID 369420, 6 pages
http://dx.doi.org/10.1155/2013/369420
Research Article

Galois Group at Each Point for Some Self-Dual Curves

1Graduate School of Science and Technology, Niigata University, Niigata 950-2181, Japan
2Department of Mathematics, Faculty of Science, Niigata University, Niigata 950-2181, Japan

Received 10 October 2012; Accepted 21 December 2012

Academic Editor: Michel Planat

Copyright © 2013 Hiroyuki Hayashi and Hisao Yoshihara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hiroyuki Hayashi and Hisao Yoshihara, “Galois Group at Each Point for Some Self-Dual Curves,” Geometry, vol. 2013, Article ID 369420, 6 pages, 2013. https://doi.org/10.1155/2013/369420.